# SDR S2YA98026

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1293800011
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1899 - MKE-FNT - THE CREW NOTICED THE RT ENGINE TORQUE FLUCTUATING 300-400 LB FT.  NOTIFIED ATC, RETURNED TO MKE.  AFTER AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE PERFORMED EXTENSIVE TROUBLESHOOTING THE PROBLEM WAS FOUND TO BE AN INTERMITTENT THROUGH VALVE.  AFTER GROUND CHECK, THE AIRCRAFT WAS TEST FLOWN, AND THE ENGINE OPERATED SATISFACTORY.  AIRCRAFT WAS RETURN TO SERVICE.  (M)
